Title: Weak toroidalization over non-closed fields
Authors: Abramovich, Dan ×
Denef, Jan
Karu, Kalle #
Issue Date: 2013
Publisher: Springer
Series Title: Manuscripta Mathematica vol:142 issue:1-2 pages:257-271
Abstract: We prove that any dominant morphism of algebraic varieties over a field k of characteristic zero can be transformed into a toroidal (hence monomial) morphism by projective
birational modifications of source and target. This was previously proved by the first and third author when k is algebraically closed. Moreover we show that certain additional requirements can be satisfied.
ISSN: 0025-2611
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science